# SDR UPS08M52029

- Difficulty date: February 3, 2008
- Submitted: April 18, 2008
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11
- Aircraft serial: 48472
- Aircraft time: 62,889 hours, 8,989 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT I/B TE FLAP O/B LOWER SEGMENT BOTTOM SKIN TO BE REPLACED DUE TO MULTIPLE DENTS AND CORROSION.  NEW SKIN FABRICATED PER BOEING DRAWING ARC2444 USING MATL 2024T3-0.040" NEW SKIN HOLES PICKED UP PER SRM 51-31-01 V.2R40.  NEW SKIN PROTECTED PER SRM 51-21-01 V.2R40.  NEW SKIN PAINTED PER SRM 51-21-01V.2R.40.  NEW SKIN INSTALLED PER SRM 51-35-01V.2R.40.  RHW I/B FLAP ASSY O/B SEGMENT INSTALLED PER CMM 57-52-03 R.40.
